# SDR AALA20100909TUL05

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 92,350 hours, 14,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IT WAS DISCOVERED THAT THE EXTERNAL EMERGENCY LIGHTS WERE NOT WORKING.  FOUND THAT THE LEFT AND RIGHT SIDES OF FIRST CLASS CABIN HAD FOUR EMERGENCY BATTERY PACKS MISSING.  REPLACED BATTERY PACKS FOR THE LEFT SIDE OF FIRST CLASS CABIN.  OPS CHECKED NORMAL.
